# SDR CALA9800890

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 69396451
- Condition: Failed
- Location: Lt Te Foreflap
- Part time: 23,842 hours
- Component: 6521631323A
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED WITH FLAPS AT 25 DEGREES ON FINAL APPROACH TO JAX, THE AIRCRAFT ROLLED LEFT.  THE PILOT MAINTAINED LEVEL FLIGHT USING FULL RT AILERON AND ALMOST FULL RT RUDDER.  THE AIRCRAFT LANDED AT JAX WITHOUT INCIDENT.  MAINTENANCE FOUND AN EIGHT FOOT SECTION OF THE LT OUTBOARD TRAILING EDGE FOREFLAP MISSING.  ENGINEERING FOUND AN ATTACHMENT BOLT FOR THE FOREFLAP HAD FAILED.  THE REMAINING BOLTS WERE INSPECTED AND FOUND IN GOOD CONDITION.  THE LOST SECTION OF FOREFLAP HAS NOT BEEN RECOVERED.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR REPAIR.
